# SDR SWAA2021030447351

- Difficulty date: February 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 344 STRINGER 15RT / REPLACED CRACKED STRINGER CLIP AT BS 344 STRINGER 15 RT PER SRM 51-40-02-0G-0; DWG#141A1150. 57449U 11FEB21
